RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2013, Volume 25, Issue 2, Pages 236–250 (Mi aa1331)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

Scattering for differential operators of order four on the half-line. I. Direct problem

R. G. Shterenberg, V. V. Sukhanov


Full text: PDF file (255 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2014, 25:2, 327–337

Bibliographic databases:

Received: 05.11.2012

Citation: R. G. Shterenberg, V. V. Sukhanov, “Scattering for differential operators of order four on the half-line. I. Direct problem”, Algebra i Analiz, 25:2 (2013), 236–250; St. Petersburg Math. J., 25:2 (2014), 327–337

Citation in format AMSBIB
\Bibitem{ShtSuk13}
\by R.~G.~Shterenberg, V.~V.~Sukhanov
\paper Scattering for differential operators of order four on the half-line.~I. Direct problem
\jour Algebra i Analiz
\yr 2013
\vol 25
\issue 2
\pages 236--250
\mathnet{http://mi.mathnet.ru/aa1331}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3114857}
\zmath{https://zbmath.org/?q=an:06371652}
\elib{http://elibrary.ru/item.asp?id=20730205}
\transl
\jour St. Petersburg Math. J.
\yr 2014
\vol 25
\issue 2
\pages 327--337
\crossref{https://doi.org/10.1090/S1061-0022-2014-01293-9}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000343074000011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84924415532}


Linking options:
  • http://mi.mathnet.ru/eng/aa1331
  • http://mi.mathnet.ru/eng/aa/v25/i2/p236

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. St. Petersburg Math. J., 26:6 (2015), 1005–1017  mathnet  crossref  mathscinet  isi  elib  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:211
    Full text:51
    References:22
    First page:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019